# SDR SWAA2018050121447

- Difficulty date: April 17, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 65,557 hours, 38,304 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL BULKHEAD WEB CRACKED AT BS 663, RBL 40.  REPAIRED THE BULKHEAD WEB IAW EA.
